# SDR DJFA2006212

- Difficulty date: March 3, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N754TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258406
- Aircraft time: 6,945 hours, 4,263 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE VISIT WHILE PERFORMING A PHASE A/B INSPECTION, A CRACK WAS DISCOVERED IN THE TRAILING EDGE OF RIGHT WING RIB OUTBOARD OF THE FLAP ACTUATOR.
